I had TT about a year ago probably due to radiation exposure as a kid (tonsillectomy). I have felt great and am on 175 mcg (Levoxyl) but if I stop during the day and sit I can fall asleep immediately. It almost is like narcolepsy but it only occurs when Iet myself relax. I can be watching tv and the next thing I know it is 1 am. I do not feel overly tired nor do I have problems sleeping the entire night. I wake feeling refreshed and energetic. My blood work is all within normal limits and my TSH is fine. Is this just a consequence of having to artificially regulate my absent thyroid? Thx
It'll be interesting to read the replies to this one! I've been the same way both before AND after my TT. My mom says I was born tired. :-( But I'm just like you.....if I sit to relax, I'm out like a light. I'm known in my family for not making past the FBI warning on DVD's. Sad, but true.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.